MAUDE Adverse Event Report: TITAN SPINE ENDOSKELETON® TO NANOLOCK®; IMPLANT

TITAN SPINE ENDOSKELETON® TO NANOLOCK®; IMPLANT
Catalog Number 3110-3110-N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the subject device had migrated post-operatively, leading to a revision surgery.Films were provided from immediately post-op and from the three month follow-up, where the device migration was discovered.There was no permanent impairment to patient and the device was explanted successfully on (b)(6) 2019.Titan spine's cmo was contacted to review the films provided.They noted that the device did not appear to be placed deep enough into the disc space at the time of original surgery.The selected device may have been too large/long, and a shorter device may have been a better choice to prevent migration post operatively.The returned subject device was inspected by titan spine, and determined to be within specifications for form, fit and function.
 
Event or Problem Description
The complainant alleged that the subject device migrated posteriorly, leading to a revision surgery.Initial surgery: (b)(6) 2018, revision surgery: (b)(6) 2019.

Brand Name
ENDOSKELETON® TO NANOLOCK®
Common Device Name
IMPLANT
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr.
suite a
mequon WI 53092
MDR Report Key8474499
Report Number3006340236-2019-00003
Device Sequence Number19200938
Product Code MAX
UDI-Device Identifier00191375013419
UDI-Public00191375013419
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K141953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2021
Device Catalogue Number3110-3110-N
Device Lot NumberTM0013471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Initial Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR